I have been on kariva birth control for about 3 months now. The only side effects I have regularly had was gas pains. 2 weeks ago I had sex with my boyfriend 4 times in about 2 hours. A little while after that I have been nauseous, having back pains, headaches, sleeping alot during the day but tossing and turning during the night. I have also felt really hungry constantly but when I try to eat I can't eat too much before I feel sick. It would only be 2 weeks after conception. Could I be pregnant?
- Kariva Information for Consumers
- Kariva Information for Healthcare Professionals (includes dosage details)
- Side Effects of Kariva (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
and because I am sexually active with my boyfriend, will it make my sex drive go down? Will my breast become larger and what other side effects might ...
1 answer • 19 Feb 2012
So my girlfriend and I were having sex while she was on her period, and on the birth control pill. She said I could ejaculate inside her and in the ...
1 answer • 6 Jan 2014
I had unprotected sex last Friday (I've been on BC for two weeks at the time) he ejaculated in side?
I've been getting side effects from the birth control yesterday was my last day taking them. Could their be a possibility that I am pregnant or ...
1 answer • 3 Aug 2014
... Sunday. I had unprotected sex the following Saturday night after a condom broke. Should I be worried about getting pregnant?
0 answers • 26 Oct 2014